On uniform H-estimates in periodic homogenization

Conca, C. ; Vanninathan, M. (2001) On uniform H-estimates in periodic homogenization Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (3). pp. 499-517. ISSN 0308-2105

Full text not available from this repository.

Official URL: http://journals.cambridge.org/production/action/cj...

Related URL: http://dx.doi.org/10.1017/S0308210500000986


We introduce what are called regular materials for which, by definition, the corresponding solution of the classical periodic homogenization problem remains bounded in H2loc. We give examples of two types of such materials depending on whether the coefficients representing them belong to W1,∞ or not. A complete characterization is obtained in the former case.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:55397
Deposited On:18 Aug 2011 07:05
Last Modified:18 Aug 2011 07:05

Repository Staff Only: item control page